# SDR TSAA9833444

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 6 POSITION EMERGENCY FLOOR LIGHT ASSY BATTERY DUE TO LED'S BEING INOP.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
